Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

M. S. Abou-Dina and M. A. Helal, “Reduction for the Nonlinear Problem of Fluid Waves to a System of Integro-Differential Equations with an Oceanographical Application,” Journal of Computational and Applied Mathematics, Vol. 95, No. 1-2, 1998, pp. 65-81. doi:10.1016/S0377-0427(98)00072-7

has been cited by the following article: